# SDR GTIA020784

- Difficulty date: July 9, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N827NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49793
- System (JASC): 2210 · Autopilot System
- Part: Rheostat
- Part number: 7446120
- Part serial: 130389
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

LAX - FLT 709 - FOUND AUTO PILOT NR 1 AND NR 2 DISCONNECTS DURING RIGHT TURNS.  ALSO PULSES IN ROLL.  OK STRAIGHT AND LEVEL AND LEFT TURNS.  TROUBLESHOT AUTOPILOT SYSTEM.  FOUND AILERON SERVO RHEOSTAT BAD.  CHECKED WITH METER LEFT SIDE GOOD RIGHT SIDE BAD.  REMOVED AND REPLACED RHEO STAT AND AILERON SERVO DRIVE PER MD-80 MM 22-11-01.  SYSTEM OPS CHECKED GOOD PER MD80 MM 22-11-01 AND RTS PER 22-01-05.  (M)
